# SDR GTIA2023030637012

- Difficulty date: March 3, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N675NK
- Make and model: Airbus A321-231
- Aircraft serial: 7668
- Aircraft time: 20,045 hours, 8,780 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFT FLIGHT ATTENDANTS REPORT POSSIBLE FUME EVENT, WET MOLDY SOCK SMELL-INSPECTED APU & BLEED DUCTS,RAN BOTH ENGS PACK BURNED OUT ISOLATED PACKS 1+2 NO ODOR NOTED, AC OK FOR SVC IAW TSM 05-50-00
